Alert archive / Louisiana / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 101, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 13, 2019, 10:29 AM CDT for Caddo Parish, De Soto Parish, Louisiana; Harrison County, Panola County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2019, 10:29 AM CDT (15:29 UTC)
- Expired
- Apr 13, 2019, 11:00 AM CDT
- In force
- 31 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Caddo Parish, LA, De Soto Parish, LA, Harrison County, TX, Panola County, TX
The radar
The Shreveport radar (KSHV), 33 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 10:01 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 3.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 747 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted.
424 WUUS54 KSHV 131529 SVRSHV LAC017-031-TXC203-365-131615- /O.NEW.KSHV.SV.W.0101.190413T1529Z-190413T1615Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Shreveport LA 1029 AM CDT Sat Apr 13 2019 The National Weather Service in Shreveport has issued a * Severe Thunderstorm Warning for... West central De Soto Parish in northwestern Louisiana... Southwestern Caddo Parish in northwestern Louisiana... Southeastern Harrison County in northeastern Texas... Eastern Panola County in northeastern Texas... * Until 1115 AM CDT. * At 1029 AM CDT, a severe thunderstorm was located 9 miles northwest of Joaquin, or 13 miles east of Carthage, moving north at 45 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Shreveport, Greenwood, Waskom, Logansport, Deberry, Elysian Fields, Keachi, Longstreet, Front, Spring Ridge, Cross Lake, Jonesville, Midyett and Deadwood. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3199 9399 3202 9424 3255 9422 3250 9383 TIME...MOT...LOC 1529Z 192DEG 38KT 3208 9412 HAIL...1.00IN WIND...<50MPH $$ Duplantis
2 follow-up statements
847
WWUS54 KSHV 131548
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1048 AM CDT Sat Apr 13 2019
TXC203-365-131558-
/O.CAN.KSHV.SV.W.0101.000000T0000Z-190413T1615Z/
Harrison TX-Panola TX-
1048 AM CDT Sat Apr 13 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON AND
EASTERN PANOLA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northwestern Louisiana.
LAT...LON 3209 9396 3211 9404 3253 9404 3250 9383
TIME...MOT...LOC 1548Z 192DEG 38KT 3228 9407
$$
LAC017-031-131615-
/O.CON.KSHV.SV.W.0101.000000T0000Z-190413T1615Z/
De Soto LA-Caddo LA-
1048 AM CDT Sat Apr 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHWESTERN DE SOTO AND SOUTHWESTERN CADDO PARISHES...
At 1048 AM CDT, a severe thunderstorm was located near Deberry, or 17
miles northeast of Carthage, moving north at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Shreveport, Greenwood, Keachi, Longstreet, Cross Lake and Spring
Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3209 9396 3211 9404 3253 9404 3250 9383
TIME...MOT...LOC 1548Z 192DEG 38KT 3228 9407
HAIL...1.00IN
WIND...60MPH
$$
Duplantis798
WWUS54 KSHV 131600
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1100 AM CDT Sat Apr 13 2019
LAC017-031-131610-
/O.CAN.KSHV.SV.W.0101.000000T0000Z-190413T1615Z/
De Soto LA-Caddo LA-
1100 AM CDT Sat Apr 13 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DE SOTO AND
SOUTHWESTERN CADDO PARISHES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northwestern Louisiana.
LAT...LON 3209 9396 3211 9404 3253 9404 3250 9383
TIME...MOT...LOC 1557Z 192DEG 38KT 3241 9404
$$
DuplantisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 7:32 AM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Apr 13, 7:32 AM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
732 AM CDT Sat Apr 13 2019
.AVIATION...
For the 13/12Z TAF period, a very active terminal forecast is
expected as convection is already ongoing this morning at most
sites. The threat of strong to severe thunderstorms will increase
through the remainder of this morning and especially through the
afternoon hours with large hail, damaging winds, and tornadoes
possible with storms developing across much of east Texas, north
Louisiana, and south Arkansas. All terminal sites are included in
this threat area but especially those across east Texas and north
Louisiana. Convection will gradually begin to wind down through
the evening and overnight hours with MVFR cigs lingering through
the end of the period as a cold front sweeps across the region.
Gusty E/SE winds today will range from 10-20 kts with higher
gusts near 25-30 kts, likely even higher within areas of stronger
convection. Winds will shift W/NW with frontal passage as speeds
remain strong and gusty through Sunday morning.
/19/
&&
.PREV DISCUSSION... /issued 426 AM CDT Sat Apr 13 2019/
SHORT TERM.../Today through Sunday/
..Significant Severe Weather Threat Increasing Later Today...
Our much advertised severe weather event is beginning to unfold
early this morning as elevated convection has already prompted
several severe thunderstorm warnings across portions of deep east
Texas and adjacent areas in north Louisiana. The primary threat
thus far has been large hail and that should continue through much
of the morning hours. Due to this early morning convection, some
uncertainty exists on how quickly the atmosphere can promote the
greater instability which is expected to occur with a warm front
shifting back northward toward to the I-20 corridor by late this
morning. Thus far, it appears that should indeed occur with a
notable break in convection already occuring to our SW over deep
east Texas as the warm front approaches our far southern zones.
Approaching the noon hour, the warm front should be nearing the
I-20 corridor with the expanding warm sector taking in nearly all
of north Louisiana and much of lower east Texas by early to mid
afternoon. By this time, deep layer shear and low-level shear
will be peaking over these areas such that supercell development
will become increasingly likely with strong rotating updrafts and
the threat of potentially strong tornadoes across deep east Texas
and much of north Louisiana where a Moderate Risk is included in
the SPC Day 1 Convective Outlook. Farther north and west, the
threat lessens to an Enhanced or Slight Risk for nearly all of our
remaining CWA except for areas north of I-30 with a Marginal Risk.
Thus, the primary area of attention in terms of the tornado threat
will reside within the Moderate Risk area throughout the afternoon
and possibly extending into early evening across the eastern half
of north Louisiana where instability and shear values will remain
noticeably high. These increasingly favorable conditions could
easily promote a few significant and potentially long-tracked
tornadoes especially across north Louisiana. Convection should
eventually transition to a primary damaging wind threat the later
we get into the afternoon and evening as the sfc low moves across
the region and the trailing cold front begins advancing into our
western zones around sunset. The severe threat should diminish by
mid to late evening as the cold front begins to clear the region
after midnight through early Sunday morning.
The threat of heavy rainfall will also be a concern throughout
this event, especially over areas where previous heavy rainfall
has recently occurred. Therefore, a Flash Flood Watch has been
issued through late tonight for all of our Arkansas counties in
addition to Bowie County in northeast Texas where 2-3 inches of
rainfall are expected with isolated higher amounts possible. The
remainder of the region should average between 1-2 inches of rain
through early Sunday. Additional but lesser concerns include the
strong southerly winds leading up to frontal passage which has
warranted a Lake Wind Advisory areawide through 8 PM this evening.
Noticeably cooler air will quickly filter in behind the cold front
overnight and into Sunday morning with temperatures only reaching
into the 60s for highs on Sunday afternoon. Some lingering showers
will still be possible through Sunday morning, mainly across our
northern and eastern sections as the upper level trough gradually
pivots NE out of the region.
LONG TERM.../Sunday Night through Friday Night/
A strong upper trough will be moving into the SE CONUS, while a
rather flat, transient upper ridge moves into the Central CONUS. A
surface ridge will gradually move east of the area Sunday
night/Monday morning. As another surface trough develops lee of the
Rockies, southerly surface winds and warm air advection will return.
This will allow temperatures to quickly rebound back to near normal
as most locations warm well into the 70s during the daytime.
Another warm day is expected on Tuesday with high temperatures
expected to be near 80 degrees F across much of the area.
Southwesterly flow aloft will strengthen through the day as another
strong upper trough deepens and digs southeast into Colorado.
Showers and thunderstorms should develop overnight Tuesday/Wednesday
morning before becoming widespread during the day Wednesday as a
broad area of large scale ascent develops from the Gulf coast
northward towards the Central Plains ahead of another Pacific cold
front/dryline. The storms should gradually taper off from west to
east by late Thursday afternoon.
There certainly appears to be the potential for another round of
strong to possibly severe storms during the middle of next week.
There is still considerable model disagreement with this system.
However, both models suggest sufficient deep layer shear and
instability will be present to support at least a few severe storms.
In addition, both models also suggest multiple rounds of storms,
including the possibility of locally heavy rainfall, will occur.
After a strong cold front moves across the region late Thursday and
the rain exits the area, dry weather is anticipated for Friday and
heading into the following weekend.
CN
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 70 48 65 45 / 100 60 10 0
MLU 73 53 63 42 / 100 90 20 0
DEQ 60 42 65 42 / 100 80 20 0
TXK 61 47 63 43 / 100 80 20 0
ELD 64 49 63 43 / 100 90 30 0
TYR 70 45 66 46 / 100 30 0 0
GGG 71 46 66 45 / 100 40 0 0
LFK 79 48 69 46 / 90 20 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 9 PM CDT this evening for ARZ050-051-
059>061-070>073.
Flash Flood Watch through late tonight for ARZ050-051-059>061-
070>073.
LA...Lake Wind Advisory until 9 PM CDT this evening for LAZ001>006-
010>014-017>022.
OK...Lake Wind Advisory until 9 PM CDT this evening for OKZ077.
TX...Lake Wind Advisory until 9 PM CDT this evening for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
Flash Flood Watch through late tonight for TXZ097.
&&
19/09Hazardous weather outlook, Apr 13, 6:31 AM CDT, 3 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 631 AM CDT Sat Apr 13 2019 ARZ050-051-059>061-070>073-TXZ097-141100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Bowie- 631 AM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas and northeast Texas. .DAY ONE...Today and Tonight... A Flash Flood Watch is in effect until 1 AM CDT Sunday morning. Severe thunderstorms are likely today through this evening, especially along and south of Interstate 30. The greatest severe weather threat is expected to be during peak daytime heating this afternoon through this evening south of a line from Fouke to Smackover. Tornadoes, large hail, and damaging winds are possible. Locally heavy rainfall may result in two to three inches of rainfall with isolated higher amounts. This may lead to flash flooding. The severe weather threat should diminish by late this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Thunderstorms will be possible late Tuesday through late Thursday afternoon. Some of these storms may be strong to severe Wednesday and Wednesday night. In addition, heavy rainfall may lead to a renewed threat for flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today and into this evening. LAZ001>006-010>014-017>022-OKZ077-TXZ096-108>112-124>126-136>138- 149>153-165>167-141100- Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-McCurtain-Franklin-Titus-Camp-Morris-Cass-Wood- Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 631 AM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for portions of north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Severe thunderstorms are likely today through this evening, especially along and south of Interstate 30. The greatest severe weather threat is expected to be during peak daytime heating this afternoon through this evening, mainly southeast of a line from Tyler Texas to Camden Arkansas. Tornadoes, large hail, and damaging winds are possible. Locally heavy rainfall may also lead to isolated flooding. The severe weather threat should diminish by late this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Thunderstorms will be possible late Tuesday through late Thursday afternoon. Some of these storms may be strong to severe Wednesday and Wednesday night. In addition, heavy rainfall may lead to a renewed threat for flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today and into this evening. 09
In the hours before
Special weather statement, Apr 13, 9:15 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
915 AM CDT Sat Apr 13 2019
TXZ153-166-131500-
San Augustine TX-Shelby TX-
915 AM CDT Sat Apr 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY AND NORTHERN SAN
AUGUSTINE COUNTIES UNTIL 1000 AM CDT...
At 915 AM CDT, Doppler radar was tracking a strong thunderstorm near
Macune, or 25 miles north of Ebenezer, moving north at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Center, San Augustine, Macune, Shelbyville, Bland Lake, Neuville,
Hurstown, Denning, Jericho, Calgary and Jordans Store.
LAT...LON 3139 9433 3140 9433 3141 9431 3142 9430
3144 9432 3147 9431 3148 9432 3151 9430
3152 9431 3153 9430 3155 9431 3186 9424
3180 9392 3135 9413
TIME...MOT...LOC 1415Z 197DEG 40KT 3140 9425
DuplantisLocal storm report, Apr 13, 9:17 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
917 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM TSTM WND DMG 1 NNE BERNICE 32.84N 92.65W
04/13/2019 UNION LA LAW ENFORCEMENT
TREES REPORTED DOWN ON PISGAH CHURCH ROAD.
&&
25Local storm report, Apr 13, 9:23 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
923 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 AM TSTM WND DMG HOMER 32.80N 93.06W
04/13/2019 CLAIBORNE LA LAW ENFORCEMENT
TREES REPORTED DOWN ALL OVER CLAIBORNE
PARISH ON LA 2 HWY 79 AND 534 AS WELL.
&&
25Local storm report, Apr 13, 9:24 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
924 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM TSTM WND DMG JUNCTION CITY 33.03N 92.72W
04/13/2019 UNION AR LAW ENFORCEMENT
TREES REPORTED DOWN OVER SOUTHWESTERN AND
SOUTH CENTRAL PARTS OF THE COUNTY.
&&
25Local storm report, Apr 13, 10:03 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1003 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND DMG HOMER 32.80N 93.06W
04/13/2019 CLAIBORNE LA CO-OP OBSERVER
REPORT OF PEA SIZE HAIL, MULTIPLE TREES
DOWN.
&&
25Local storm report, Apr 13, 10:20 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1020 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM HAIL MARSHALL 32.54N 94.35W
04/13/2019 E0.88 INCH HARRISON TX BROADCAST MEDIA
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 10:47 PM CDT | Special Weather Statement | SHV | Natchitoches | 28 min |
| Apr 12, 11:51 PM CDT | Special Weather Statement | SHV | Red River | 24 min |
| Apr 13, 12:49 AM CDT | Special Weather Statement | SHV | De Soto | 41 min |
| Apr 13, 1:24 AM CDT | Special Weather Statement | SHV | Sabine | 51 min |
| Apr 13, 1:42 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 47 min |
| Apr 13, 2:12 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 33 min |
| Apr 13, 2:40 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 50 min |
| Apr 13, 2:53 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 37 hr |
| Apr 13, 2:54 AM CDT | Special Weather Statement | SHV | Natchitoches | 51 min |
| Apr 13, 2:58 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Winn | 62 min |
| Apr 13, 3:06 AM CDT | Special Weather Statement | SHV | Bossier, Caddo | 39 min |
| Apr 13, 3:26 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 25 min |
| Apr 13, 3:27 AM CDT | Flash Flood Watch | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 16 hr |
| Apr 13, 4:16 AM CDT | Special Weather Statement | SHV | Jackson, Ouachita | 44 min |
| Apr 13, 4:33 AM CDT | Special Weather Statement | SHV | Bossier, Caddo | 42 min |
| Apr 13, 4:46 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 44 min |
| Apr 13, 5:04 AM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 41 min |
| Apr 13, 5:32 AM CDT | Special Weather Statement | SHV | Bossier, Webster | 43 min |
| Apr 13, 6:18 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 42 min |
| Apr 13, 6:57 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 48 min |
| Apr 13, 7:46 AM CDT | Special Weather Statement | SHV | Union | 44 min |
| Apr 13, 9:26 AM CDT | River Flood Warning | SHV | Lincoln, Ouachita, Union | 4 days |
| Apr 13, 9:53 AM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 14 min |
| Apr 13, 10:27 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 31 min |
| Apr 13, 10:31 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 29 min |
| Apr 13, 10:36 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches | 24 min |
| Apr 13, 10:49 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 116 min |
| Apr 13, 11:11 AM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 3 hr |
| Apr 13, 11:18 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches | 42 min |
| Apr 13, 11:37 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Webster | 53 min |
| Apr 13, 11:48 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln | 22 min |
| Apr 13, 12:34 PM CDT | Flash Flood Warning | SHV | Bienville, Claiborne, De Soto, Lincoln, Natchitoches, Red River and 1 more | 5 hr |
| Apr 13, 12:55 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Red River, Webster | 65 min |
| Apr 13, 1:09 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Natchitoches, Red River and 1 more | 66 min |
| Apr 13, 1:47 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 58 min |
| Apr 13, 2:00 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Natchitoches, Ouachita, Winn | 60 min |
| Apr 13, 2:16 PM CDT | Tornado Warning | SHV | Caldwell, Jackson, Ouachita, Winn | 29 min |
| Apr 13, 2:28 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 62 min |
| Apr 13, 2:47 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 43 min |
| Apr 13, 2:59 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, LaSalle, Ouachita, Winn | 46 min |
| Apr 13, 3:05 PM CDT | Tornado Warning | SHV | Sabine | 25 min |
| Apr 13, 3:11 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 64 min |
| Apr 13, 3:13 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Red River | 50 min |
| Apr 13, 3:26 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Sabine | 19 min |
| Apr 13, 3:29 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 6 min |
| Apr 13, 3:43 PM CDT | Flash Flood Warning | SHV | Caldwell, Claiborne, Jackson, Lincoln, Ouachita, Union and 1 more | 3 hr |
| Apr 13, 3:55 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 50 min |
| Apr 13, 3:57 PM CDT | Special Weather Statement | SHV | Bienville, Claiborne | 48 min |
| Apr 13, 4:45 PM CDT | Special Weather Statement | SHV | Grant, Jackson, Winn | 45 min |
| Apr 13, 4:47 PM CDT | Special Weather Statement | SHV | Lincoln | 43 min |
| Apr 13, 5:30 PM CDT | Special Weather Statement | SHV | Caldwell, Grant, LaSalle, Ouachita | 60 min |
| Apr 12, 9:39 PM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 15 days |
| Apr 12, 11:09 PM CDT | Special Weather Statement | SHV | Franklin, Red River, Titus | 51 min |
| Apr 13, 12:07 AM CDT | Special Weather Statement | SHV | San Augustine | 23 min |
| Apr 13, 12:20 AM CDT | Special Weather Statement | SHV | Shelby | 40 min |
| Apr 13, 12:22 AM CDT | Special Weather Statement | SHV | Sabine, San Augustine | 38 min |
| Apr 13, 12:59 AM CDT | Special Weather Statement | SHV | Camp, Upshur | 46 min |
| Apr 13, 2:47 AM CDT | Special Weather Statement | SHV | Smith | 28 min |
| Apr 13, 2:50 AM CDT | Special Weather Statement | SHV | Upshur, Wood | 40 min |
| Apr 13, 3:50 AM CDT | Special Weather Statement | SHV | Harrison | 40 min |
| Apr 13, 7:50 AM CDT | River Flood Warning | SHV | Smith, Wood | 49 hr |
| Apr 13, 7:51 AM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 21 days |
| Apr 13, 7:52 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 21 days |
| Apr 13, 7:53 AM CDT | River Flood Warning | SHV | Gregg | 46 hr |
| Apr 13, 9:15 AM CDT | Special Weather Statement | SHV | San Augustine, Shelby | 45 min |
| Apr 13, 9:18 AM CDT | Severe Thunderstorm Warning | SHV | San Augustine, Shelby | 42 min |
| Apr 13, 9:42 AM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 6 days |
| Apr 13, 9:43 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 21 days |
| Apr 13, 10:21 AM CDT | Flash Flood Warning | SHV | Harrison, Panola, Shelby | 3 hr |
| Apr 13, 10:33 AM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 42 min |
| Apr 13, 10:51 AM CDT | Areal Flood Advisory | SHV | Bowie, Cass | 114 min |
| Apr 13, 10:53 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Marion | 11 min |
| Apr 13, 11:35 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches | 40 min |
| Apr 13, 11:38 AM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches | 33 min |
| Apr 13, 12:12 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk | 20 min |
| Apr 13, 1:05 PM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches | 40 min |
| Apr 13, 1:36 PM CDT | Tornado Warning | SHV | Angelina, Cherokee, Nacogdoches | 24 min |
| Apr 13, 1:39 PM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 36 min |
| Apr 13, 1:58 PM CDT | Tornado Warning | SHV | Rusk | 15 min |
| Apr 13, 2:01 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, San Augustine | 44 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2019Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.